# SDR 9704859302

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT TAIL CONE WOULD NOT DEPLOY USING THE AFT PASSENGER DOOR HANDLE OR THE INTERNAL RELEASE HANDLE AND THE EXTERNAL HANDLE REQUIRED EXCESSIVE FORCE TO REMOVE FROM CLIPS.  CLEANED CABLES, RETENSIONED CLIPS, TAIL CONE SEAL, EXTERNAL HANDLE AND RETAINING CLIP.  FUNCTIONAL CHECK OK.
